# SDR HALA2022100600268

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A300*
- Aircraft serial: 1496
- Aircraft time: 34,844 hours, 5,546 cycles
- Engine: Rroyce TRENT700072
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB- ECAM MESSAGE ENG 2 CTL SYS FAULT. TURNOVER FROM DAYSHIFT- PREVIOUS T/S FOUND VCVC FAULT. REMOVED AND REPLACED VARIABLE STATOR VANE CRONTROLLER PER A330 AMM 75-33 PERFORMED HIGH POWER RUN / LK CK ALL CKS NML. CONTROL, VARIAB OFF 43-7533-9-0001 11448 ON 43-7533-9-0001 15003
